Loading...
Loading...

Go to the content (press return)

Generating Markov evolutionary matrices for a given branch length

Author
Casanellas, M.; Kedzierska, A.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2013-03-01
Volume
438
Number
5
First page
2484
Last page
2499
DOI
https://doi.org/10.1016/j.laa.2012.11.009 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0024379512007884 Open in new window
Keywords
Branch length, Determinant, Evolutionary model, Markov matrix, Stochastic matrix
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants